Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: getting off benzos

Posted by Elizabeth on March 3, 1999, at 21:30:15

In reply to Re: getting off benzos, posted by Pat on March 3, 1999, at 13:47:29

> Thanks for more responses, everyone. What are benzos? I missed something there. I've been drug free for one week now. I've been on the edge of having an anxiety attack three or four times, but forced myself not to go over the edge. I feel like I'm not sleeping at all, even though I know I must be sleeping at least a few hours a night. Does anybody have a comment on whether the withdrawal effects will get any worse after one full week, or will they just stay the same now and then taper off? I'm supposed to see the psychiatrist this coming Tuesday, and I feel like he is going to try to persuade me to go back on some drug "just in case". I feel anxiety that the withdrawal may get worse than it has been this week. Any thoughts/help on this?

Hi Pat. "Benzo" is short for "benzodiazepine" - drugs like Valium, Xanax, Ativan, Klonopin, Dalmane, Restoril, Halcion, etc.

I don't think that withdrawal symptoms will get worse; they should improve over time, rather.

Take care.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:3201